# SDR DXTA2013080705472

- Difficulty date: August 6, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 7,268 hours, 5,670 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 66175038
- Condition: Broken
- Location: Metering Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN NORMAL BRAKES ARE APPLIED AFTER LANDING, LEFT BRAKE PEDAL HAS VERY LITTLE RESISTANCE.  DEPRESSES MUCH FARTHER THAN RIGHT PEDAL, CAUSING ACFT TO TURN LEFT.  THIS OCCURS WITH BOTH CAPT AND F/O BRAKES.    BLED BRAKES TWO TIMES EACH SIDE IAW MM 32-44-00.  LT BRAKE PEDAL STILL HAS LESS RESISTANCE THAN RT PEDAL.  INSPECTED BRAKE METERING VALVE AND FOUND LT SPRING BROKEN AND RT SPRING CORRODED.    REPLACED BRAKE METERING VALVE SPRINGS WITH NEW AND REPLACED ATTACH HARDWARE WITH NEW.   TAXIED ACFT AND BRAKES OPS CHECKED GOOD IAW MM 32-44-20.
